toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Efraimidis, I.; Hernandez, R.; Martin, M.J. doi  openurl
  Title Ahlfors-Weill extensions for harmonic mappings Type
  Year 2023 Publication Journal Of Mathematical Analysis And Applications Abbreviated Journal J. Math. Anal. Appl.  
  Volume 523 Issue 2 Pages 127053  
  Keywords Harmonic mapping; Schwarzian derivative; Quasiconformal extension  
  Abstract We provide two new formulas for quasiconformal extension to C for harmonic mappings defined in the unit disk and having sufficiently small Schwarzian derivative. Both are generalizations of the Ahlfors-Weill extension for holomorphic functions.(c) 2023 Elsevier Inc. All rights reserved.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0022-247X ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000944355700001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1747  
Permanent link to this record
 

 
Author Hernandez, R.; Martin, M.J. pdf  doi
openurl 
  Title Quasiconformal Extension Of Harmonic Mappings In The Plane Type
  Year 2013 Publication Annales Academiae Scientiarum Fennicae-Mathematica Abbreviated Journal Ann. Acad. Sci. Fenn. Ser. A1-Math.  
  Volume 38 Issue 2 Pages 617-630  
  Keywords Pre-Schwarzian derivative; quasiconformal extension; harmonic mapping  
  Abstract Let f be a sense-preserving harmonic mapping in the unit disk. We give a sufficient condition in terms of the pre-Schwarzian derivative of f to ensure that it can be extended to a quasiconformal map in the complex plane.  
  Address [Hernandez, Rodrigo] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Vina Del Mar, Chile, Email: rodrigo.hernandez@uai.cl;  
  Corporate Author Thesis  
  Publisher Suomalainen Tiedeakatemia Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1239-629x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000322091900013 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 296  
Permanent link to this record
 

 
Author Hernandez, R.; Martin, M.J. pdf  doi
openurl 
  Title Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative Type
  Year 2015 Publication Archiv Der Mathematik Abbreviated Journal Arch. Math.  
  Volume 104 Issue 1 Pages 53-59  
  Keywords Harmonic mapping; Schwarzian derivative; Univalence criterion; Quasiconformal extension  
  Abstract We prove that if the Schwarzian norm of a given complex-valued locally univalent harmonic mapping f in the unit disk is small enough, then f is, indeed, globally univalent in the unit disk and can be extended to a quasiconformal mapping in the extended complex plane.  
  Address [Hernandez, Rodrigo] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Vina Del Mar, Chile, Email: rodrigo.hernandez@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Basel Ag Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0003-889x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000348144900007 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 447  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: